# SDR 9718781143

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

AT TOP OF DESCENT FL280, THE NR 1 ENGINE EXPERIENCED A COMPRESSOR STALL WITH EGT RISING TO 900C.  THE ENGINE WAS SHUT DOWN AND TWO RESTART ATTEMPTS WERE UNSUCCESSFUL.  MAINTENANCE INSPECTED THE ENGINE PER MM 71-00-00  FOR TOP OF DESCENT STALL WITH NO DEFECTS NOTED.  NUMEROUS COMPRESSOR BLEED CONTROL PARTS WERE CHANGED AND SUBSEQUENT ENGINE RUN WAS NORMAL.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
